An irreducible smooth non-admissible representation

Share/Save/Bookmark

Helminck, G.F. (1990) An irreducible smooth non-admissible representation. Indagationes Mathematicae, 1 (4). pp. 435-438. ISSN 0019-3577

open access
[img] PDF
162kB
Abstract:It is shown for the group of k-rational points of an affine algebraic group G with k a finite extension of Qp that the topological irreducibility of unitary representations of G does not have to be equivalent to the algebraic irreducibility of the representation on the smooth vectors. We give for a specific G an example of an irreducible smooth representation, which is not admissible.
Item Type:Article
Copyright:© 1990 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/72906
Official URL:http://dx.doi.org/10.1016/0019-3577(90)90011-B
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page